# SDR SIMA201118101

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 22,610 hours, 19,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000421001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FOUND LEFT OMEGA BEAM CORRODED BETWEEN FRAMES 24-25.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LEFT OMEGA BEAM BETWEEN FRAMES 24-25 IAW EMBRAER SRM 53-00-10 FIG 202 SHEET 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
